<html> <head> <title>Contents of Vol. 49, No. 2 (2014)</title> <meta name="description" content="Glasnik Matematicki, Vol. 49, No. 2 "> </head> <body bgcolor=#FDF5E6> <h2>Glasnik Matematicki, Vol. 49, No.2 (2014)</h2> <h3>Contents</h3> <font size=3 face=Arial,Helvetica,sans-serif> <ul> <li>L. Chikamai, J. Moori and B. G. Rodrigues, <em>Some irreducible 2-modular codes invariant under the symplectic group S_6(2)</em>, (235-262) <br> &nbsp; <font size="-1">[<a href="no2_01.html">Abstract</a>] &nbsp; [<a href="../EasyTracker.php?id=49201">Full text in PDF</a> (free access)]</font> <p> <li>H. Liu, <em>The graph of equivalence classes of zero-divisors of a poset</em>, (263-273) <br> &nbsp; <font size="-1">[<a href="no2_02.html">Abstract</a>] &nbsp; [<a href="../EasyTracker.php?id=49202">Full text in PDF</a> (free access)]</font> <p> <li>A. Srinivasan, <em>On the prime divisors of elements of a <i>D(-1)</i> quadruple</em>, (275-285) <br> &nbsp; <font size="-1">[<a href="no2_03.html">Abstract</a>] &nbsp; [<a href="../EasyTracker.php?id=49203">Full text in PDF</a> (free access)]</font> <p> <li>M. Ulas, <em>Some experiments with Ramanujan-Nagell type Diophantine equations</em>, (287-302) <br> &nbsp; <font size="-1">[<a href="no2_04.html">Abstract</a>] &nbsp; [<a href="../EasyTracker.php?id=49204">Full text in PDF</a> (free access)]</font> <p> <li>N. Irmak and L. Szalay, <em>Diophantine triples and reduced quadruples with the Lucas sequence of recurrence <i>u<sub>n</sub>=Au<sub>n-1</sub>-u<sub>n-2</sub></i></em>, (303-312) <br> &nbsp; <font size="-1">[<a href="no2_05.html">Abstract</a>] &nbsp; [<a href="../EasyTracker.php?id=49205">Full text in PDF</a> (free access)]</font> <p> <li>M. Fo&#353;ner, B. Marcen, N. &#352;irovnik and J. Vukman, <em>On some functional equations related to derivations and bicircular projections in rings</em>, (313-331) <br> &nbsp; <font size="-1">[<a href="no2_06.html">Abstract</a>] &nbsp; [<a href="../EasyTracker.php?id=49206">Full text in PDF</a> (free access)]</font> <p> <li>Z. Janko, <em>Finite <i>p</i>-groups in which the normal closure of each non-normal cyclic subgroup is nonabelian</em>, (333-336) <br> &nbsp; <font size="-1">[<a href="no2_07.html">Abstract</a>] &nbsp; [<a href="../EasyTracker.php?id=49207">Full text in PDF</a> (free access)]</font> <p> <li>B. Szepietowski, <em>On finite index subgroups of the mapping class group of a nonorientable surface</em>, (337-350) <br> &nbsp; <font size="-1">[<a href="no2_08.html">Abstract</a>] &nbsp; [<a href="../EasyTracker.php?id=49208">Full text in PDF</a> (free access)]</font> <p> <li>B. Cho, D. Kim and H. Park, <em>Combinatorial convolution sums derived from divisor functions and Faulhaber sums</em>, (351-367) <br> &nbsp; <font size="-1">[<a href="no2_09.html">Abstract</a>] &nbsp; [<a href="../EasyTracker.php?id=49209">Full text in PDF</a> (free access)]</font> <p> <li>J. Kraljevi&#263;, <em>On qualitative properties of solutions of quasilinear elliptic equations with strong dependence on the gradient</em>, (369-375) <br> &nbsp; <font size="-1">[<a href="no2_10.html">Abstract</a>] &nbsp; [<a href="../EasyTracker.php?id=49210">Full text in PDF</a> (free access)]</font> <p> <li>A. San Antol&iacute;n, <em>On translation invariant multiresolution analysis</em>, (377-394) <br> &nbsp; <font size="-1">[<a href="no2_11.html">Abstract</a>] &nbsp; [<a href="../EasyTracker.php?id=49211">Full text in PDF</a> (free access)]</font> <p> <li>A. Bellour, M. Bousselsal and M.-A. Taoudi, <em>Integrable solutions of a nonlinear integral equation related to some epidemic models</em>, (295-406) <br> &nbsp; <font size="-1">[<a href="no2_12.html">Abstract</a>] &nbsp; [<a href="../EasyTracker.php?id=49212">Full text in PDF</a> (free access)]</font> <p> <li>C. Perez-Garcia and W. H. Schikhof, <em>The metric approximation property in non-archimedean normed spaces</em>, (407-419) <br> &nbsp; <font size="-1">[<a href="no2_13.html">Abstract</a>] &nbsp; [<a href="../EasyTracker.php?id=49213">Full text in PDF</a> (free access)]</font> <p> <li>R. Hern&#225;ndez-Guti&#233;rrez, A. Illanes and V. Mart&iacute;nez-de-la-Vega, <em>Uniqueness of hyperspaces of indecomposable arc continua</em>, (421-432) <br> &nbsp; <font size="-1">[<a href="no2_14.html">Abstract</a>] &nbsp; [<a href="../EasyTracker.php?id=49214">Full text in PDF</a> (free access)]</font> <p> <li>V. V. Tkachuk and R. G. Wilson, <em>Discrete reflexivity in GO spaces</em>, (433-446) <br> &nbsp; <font size="-1">[<a href="no2_15.html">Abstract</a>] &nbsp; [<a href="../EasyTracker.php?id=49215">Full text in PDF</a> (free access)]</font> <p> <li>Y. Wu, M. Ord&#243;&ntilde;ez Cabrera and A. Volodin, <em>Complete convergence and complete moment convergence for arrays of rowwise END random variables</em>, (447-466) <br> &nbsp; <font size="-1">[<a href="no2_16.html">Abstract</a>] &nbsp; [<a href="../EasyTracker.php?id=49216">Full text in PDF</a> (free access)]</font> <p> </ul> </font> <hr size=2 noshade> <a href="http://www.math.hr/glasnik/"><em>Glasnik Matematicki</em> Home Page</a> <script src="http://www.google-analytics.com/urchin.js" type="text/javascript"> </script> <script type="text/javascript"> _uacct = "UA-2208789-1"; urchinTracker(); </script> </body> </html>